Siberian Mathematical Journal

, Volume 30, Issue 6, pp 998–1001

∃-Free groups

  • V. N. Remeslennikov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    G. S. Makanin, “Solvability of the universal and positive theories of free groups,” Izv. Akad. Nauk SSSR,48, No. 4, 735–749 (1984).Google Scholar
  2. 2.
    V. N. Remeslennikov, Finitely Generated Groups Which are ∃-Equivalent to a Free Group [in Russian], 11th All-Union Symposium on Group Theory, Sverdlovsk (1989).Google Scholar
  3. 3.
    B. Baumslag, “Residually free groups,” Proc. London Math. Soc.,17, No. 3, 402–418 (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. N. Remeslennikov

There are no affiliations available

Personalised recommendations